# SDR IPXA2015060489802

- Difficulty date: May 15, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7664507
- Condition: Corroded
- Location: Bs 1461-1481
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPPER CARGO LONGERON 16R HAS CORROSION BS 1461 TO 1481.  REMOVED, FABRICATED AND REPLACED UPPER CARGO INTERRUPTED LONGERON 16R STA 1461 TO 1481 IAW VT-SAA EA 011-5310-01-A5820, REV I/R AND EO MD11-5310-57580-A.
